# SDR SWAA2021091599384

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 321-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 321-328; LBL 45; WL 208.1. ; / [01] REMOVED INTERCOSTAL LOCATED BTW BS.312-328 LBL 45 WL 208.1 IAW SRM 53-00-04-1A-1 ALLOWABLE DAMAGE 1 THE LOCATION OF THE DAMAGED IS NOT CONTEMPLATED IN THE SRM. INTERCOSTAL MUST BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 ITEM 9.C.; [02] RECEIVED INTERCOSTAL WITH P/N 141A5410-12. LOCATED AND DRILLED IAW SRM 51-40-05 DWG#141A5400 OK TO ISTALL.; [03] VERIFIED CORRECTIVE ACTION #2 OK TO ISTALL.; [04] INSTALLED NEW INTERCOSTAL BTW BS312-328 LBL 45; WL 208.1 IAW SRM 51-10-02; SRM 51-40-02; DWG#141A5400. ALL REQUIRE MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [05] RII INSPECTED GOOD INSTALLATION OF NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5400.
